# SDR DALA2017082106349

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 42,180 hours, 18,736 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Condition: Corroded
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG: RUST EMANATING FROM RIGHT TRUNNION PIN. REMOVED AND REPLACED THE NOSE LANDING GEAR RIGHT PIVOT PIN IAW AMM 32-21-01.
